# SDR HALA0600862

- Difficulty date: July 18, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 35L, STA 1302.  REMOVED AND REPLACED STRINGER 35L AT STA 1302, PER ER 06-3203, LOT NR 672772, 7075T6 .63. AND HAL M 105 NR 596037.
